# SDR SWAA084229

- Difficulty date: July 29, 2008
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N606SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27926
- Aircraft time: 43,613 hours, 36,421 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 65C26603202A
- Part serial: PA847
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK, FOUND RT WING NR 4 L/E SLAT DELAMINATED AT INBOARD END.  REMOVED AND REPLACED SLAT PER MM.
